# SDR SIMA951722

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 102EU2EF
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 3,198 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3807 - AFTER TAKEOFF, LT ENGINE TORQUE SURGED 15 PERCENT.  PILOTS RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  RAI LT DAT SENSOR AND NR 1 ADC.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 3,520.  (X)
